MathSciNet Relay Station
MathSciNet bibliographic data
MR942524 57N12 (57M25 57M40)
Culler, M.; Gordon, C. McA.; Luecke, J.; Shalen, P. B. Correction to: "Dehn surgery on knots'' [Ann. of Math. (2) 125 (1987), no. 2, 237–300; MR0881270]. Ann. of Math. (2) 127 (1988), no. 3, 663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement